# SDR CA111031002

- Difficulty date: October 31, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 10,739 hours
- Engine: Lyc LTS101600A3
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 350A14002260
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED 12 YEARS INSPECTION, A CRACK WAS FOUND ON VERTICAL STABILIZER T/E SKIN.  A SMALL PORTION STARTED TO EMERGE (.50" LONG) BUT AFTER DISASSEMBLY FOUND (6.0" LONG). THE CRACK STARTING AREA BETWEEN 2 PARTS (FIN SPAR & SPLICING PLATE) AND WAS NON-APPARENT BEFORE EMERGENCY AFT OF SPLICING PLATE, THE SKIN WAS REPLACED.
